# SDR GAIA04050OP

- Difficulty date: March 17, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 3 LEADING EDGE DEVICE DID NOT RETRACT ON FLAP RETRACTION.  THE AIRCRAFT RETURNED TO FWA AND AN UNEVENTFUL LANDING WAS MADE.  CLEANED CONNECTOR ON NR 3 LEADING EDGE DEVICE ACTUATOR.  RAN FLAPS SYSTEM, OPS CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
